# SDR 20010125SG005

- Difficulty date: December 11, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: MS3476
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 9401 - EYW/TPA - EN ROUTE TO TAMPA, LEFT ENGINE ITT ROSE TO 900 DEGREES.  ITT DID NOT RESPOND WITH THROTTLE MOVEMENT.  ALL OTHER INDICATIONS WERE NORMAL.  ENGINE WAS SHUTDOWN AND SECURED.  SECURED LEFT ENGINE ITT GAUGE CANNON PLUG.  OPERATIONAL CHECK NORMAL.  (M)
